RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 2, Pages 164–176 (Mi tmf3980)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariants, Green's function, and coherent states of dynamical systems

V. V. Dodonov, I. A. Malkin, V. I. Man'ko


Abstract: The relation between the Green function of a dynamical system and the integrals of the motion which are the operators of initial coordinates and momenta of the system is obtained. The Green function of a system with rather arbitrary hamiltonian, both hermitian and nonhermitian, is shown to be the eigenfunction of the invariant operator of initial coordinate. The quantum system with general quadratic hamiltonian and the singular nonstationary oscillator are discussed as examples.

Full text: PDF file (726 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:2, 746–754

Bibliographic databases:

Received: 13.11.1974

Citation: V. V. Dodonov, I. A. Malkin, V. I. Man'ko, “Invariants, Green's function, and coherent states of dynamical systems”, TMF, 24:2 (1975), 164–176; Theoret. and Math. Phys., 24:2 (1975), 746–754

Citation in format AMSBIB
\Bibitem{DodMalMan75}
\by V.~V.~Dodonov, I.~A.~Malkin, V.~I.~Man'ko
\paper Invariants, Green's function, and coherent states of dynamical systems
\jour TMF
\yr 1975
\vol 24
\issue 2
\pages 164--176
\mathnet{http://mi.mathnet.ru/tmf3980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468876}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 2
\pages 746--754
\crossref{https://doi.org/10.1007/BF01029057}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3980
  • http://mi.mathnet.ru/eng/tmf/v24/i2/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Tsvetkov, “Operator calculations in theory of path integrals”, Theoret. and Math. Phys., 100:2 (1994), 985–996  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:386
    Full text:161
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019